# SDR FQAR20150523051

- Difficulty date: May 23, 2015
- Submitted: May 25, 2015
- Operation: General aviation
- Aircraft: N914PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843303
- Aircraft time: 17,162 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL36006WA20P
- Part serial: 366WC1416316
- Condition: Cracked
- Location: Engine
- Part time: 915 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORESCOPE EXAMINATION REVEALED THE NR 3 CYLINDER HEAD WAS CRACKED.  AFTER THE CYLINDER WAS REMOVED, CRACKING WAS SEEN AT THE LOWER SPARK PLUG HOLE.  THE CYLINDER HEAD CASTING NR C-02195.
